Algebra i Logika. Seminar
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Logika. Sem., 1967, Volume 6, Number 3, Pages 13–24 (Mi al1103)  

This article is cited in 1 scientific paper (total in 1 paper)

On the central series of the free groups of varieties

Yu. M. Gorčakov


Abstract: Let be the variety of all nilpotent groups which have the nilpotent class $\leqslant k$. A. I. Malcev formulated the problem: does the free group $A$ of the variety constructed from the varieties $\mathfrak{N}_{K_1}, \mathfrak{N}_{K_2}, …, \mathfrak{N}_{K_s}$ by means of intersections and multiplications satisfy the following conditions:
  • $\bigcap\limits_n\gamma_n(A)=\{1\}$ where $\gamma_n(A)$ is the $n$ member of the descending central series of $A$, $n$ is a natural number,
  • the factors $\gamma_n(A)/\gamma_{n+1}(A)$ are free abelian groups?
In this paper the problem is solved for $K$-varieties defined below.
Let $K_1$ be the class of the varieties $\mathfrak{N}_k$ for all natural numbers $k$. We assume that the classes $K_s$ for $s=1,2,…,t$ of the varieties have been constructed. Then we define $K_{t+1}$ as the class consisted of the varieties $(\mathfrak{N}_{K_1}\cap \mathfrak{M}_1)(\mathfrak{N}_{K_2}\cap \mathfrak{M}_2)…(\mathfrak{N}_{K_r}\cap \mathfrak{M}_r$) where $\mathfrak{M}_i\in K_s$ for $s\leqslant t$. Suppose $K=\bigcup\limits_s K_s$. We shall call any variety of $K$ by $K$-variety.

Full text: PDF file (378 kB)

Bibliographic databases:
Received: 10.04.1967

Citation: Yu. M. Gorčakov, “On the central series of the free groups of varieties”, Algebra i Logika. Sem., 6:3 (1967), 13–24

Citation in format AMSBIB
\Bibitem{Gor67}
\by Yu.~M.~Gor{\v{c}}akov
\paper On the central series of the free groups of varieties
\jour Algebra i Logika. Sem.
\yr 1967
\vol 6
\issue 3
\pages 13--24
\mathnet{http://mi.mathnet.ru/al1103}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0220808}


Linking options:
  • http://mi.mathnet.ru/eng/al1103
  • http://mi.mathnet.ru/eng/al/v6/i3/p13

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. E. Krop, B. I. Plotkin, “Magnus varieties in group representations”, Math. USSR-Sb., 24:4 (1974), 487–510  mathnet  crossref  mathscinet  zmath
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:12
    Full text:7

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021